RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1985, Volume 21, Number 7, Pages 1155–1164 (Mi de5574)  

Numerical methods

A variant of the finite element method for elliptic equations in domains with periodic structure

R. Z. Dautov

Kazan State University

Full text: PDF file (1129 kB)

Bibliographic databases:
UDC: 519.62
Received: 01.02.1985

Citation: R. Z. Dautov, “A variant of the finite element method for elliptic equations in domains with periodic structure”, Differ. Uravn., 21:7 (1985), 1155–1164

Citation in format AMSBIB
\Bibitem{Dau85}
\by R.~Z.~Dautov
\paper A variant of the finite element method for elliptic equations in domains with periodic structure
\jour Differ. Uravn.
\yr 1985
\vol 21
\issue 7
\pages 1155--1164
\mathnet{http://mi.mathnet.ru/de5574}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=801062}
\zmath{https://zbmath.org/?q=an:0579.65113}


Linking options:
  • http://mi.mathnet.ru/eng/de5574
  • http://mi.mathnet.ru/eng/de/v21/i7/p1155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:70
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020